Journal article icon

Journal article

OBLATE, PROLATE AND SPHERICAL SHAPES IN THE LIGHT BROMINE NUCLIDES

Publication status:
Published

Actions


Authors


Journal:
ABSTRACTS OF PAPERS OF THE AMERICAN CHEMICAL SOCIETY
Volume:
204
Pages:
89-NUCL
Publication date:
1992-08-23
ISSN:
0065-7727
URN:
uuid:8f2828c2-a2bb-4527-8af1-6fc4b5c45498
Source identifiers:
8310
Local pid:
pubs:8310

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP